# SDR SWAA2021081502709

- Difficulty date: July 16, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT ACB BS767 - BS787 RBL22 WL157. / REMOVED AND REPLACED FWD SHIELD AT ACB BS767 - BS787 RBL22 WL157 PER SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DRAWING 146A8127 BOEING DRAWING 146A0081. 57006U 03AUG20
